# SDR SWIA20240920029

- Difficulty date: July 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRU BAY DOOR, THE AFT DOOR LATCH CUTOUT POSSIBLE CRACK IN THE RADIUS (MARKED)     (C-CHECK RO 9/19/2024)    REPAIRED LH TRU BAY DOOR LANDING  REF. REO 670-53-11-1996 REV-- DATED: 2024-08-05. REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG NO: CC670-33040 REV -G. COMPLIED WITH TASK CARD 51-900-1002-SKY
